# SDR CA080424003

- Difficulty date: April 23, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 3,445 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Part number: 10160844
- Condition: Missing
- Location: Magneto
- Part time: 363 hours
- Component: Magneto, Bendix, BL3492205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENGINE REPORTED DIFFICULT TO START. MAGNETO REMOVED AND BENCH TESTED, FOUND TO HAVE LOW AND INCONSISTENT OUTPUT. MAGNETO DISASSEMBLED FOR INSP AND FOUND CARBON BRUSH ASSY NOT INSTALLED IN DISTRIBUTOR GEAR. NO EVIDENCE OF BRUSH OR SPRING REMNANTS FOUND INSIDE OF MAGNETO. MAGNETO RE-ASSEMBLED WITH NEW BRUSH, BENCH TESTED IAW BENDIX OVERHAUL MANUAL X42000-1. MAGNETO RE-INSTALLED ON ENGINE, ENGINE STARTS NORMAL. (TC NR 20080424003)
